# SDR IPXA13576980

- Difficulty date: January 14, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N463UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28267
- Aircraft time: 25,652 hours, 12,838 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 148N31522
- Condition: Corroded
- Location: Bs 1825 S3r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:S4C8,  APU INLET DOOR HSG CUT-OUT FWD FRAME CORRODED.  REMOVED AIR INTAKE HSG IAW 49-15-08-004-001, EMP: 05948.  UPON REMOVAL OF AIR INTAKE HSG FOUND MORE CORROSION ON THE MATING SURFACES OF THE UPPER LOWER AND AFT SUPPORT FLANGES.  REMOVED 9EA NUT PLATES FOR ACCESS, REMOVED CORROSION IAW SRM 51-40-02-06.  ON UPPER SUPPORT FLANGES, REMOVED CORROSION IAW SRM 51-10-02 ORG MAT .063", DIME.
